# SDR 05FDEA00941

- Difficulty date: April 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT STATION 2007 RIGHT HAND BEAM APPROX X=20 FOUND VERTICAL L-ANGLE BRACKET SUSPECT CRACK AT THE TOP MOST EDGE.  REPAIRED AS PER FEDEX EA 1-5310-83088.
